DISCUSSIONS

Find the answers to many of your expat questions here

View Latest Posts

You're missing out...

As a member you can enjoy exclusive info and offers.

REGISTER NOW

Accidental Hypothermia from overdose of drugs.

Posted by paolodacipro-667925 - Created: 9 years ago
0 0
Sorry no image available

2 replies (Showing replies: 1 to 2)

Sorry no image available
Posted by paddi-690131 - 9 years ago

as a nurse for many years, i suggest you only use calpul for children so young. strip off clothing and use cold flannels to bring temperature down.these drugs are too strong for children so young as their little liver cannot break down medication the same as adults.i do hope they are both well now xxx

Sorry no image available
Posted by Gusta - 9 years ago

Exactly the same happened to us, fortunatly we had our 1.5 year daugher sleeping with us. Our doctor was and is always telling us that only when the fever gets over 38 degrees to give her medicine but I had the brilliant idea to give it her after 3 hours of the last dose instead of 4 to prevent the fever during the night!

I had no idea what was going to happen and nobody told us(even the doctor) this possibility but accually is very logic for this to happen isn't? So, the stupitity is ours!

From then and on I DON'T PLAY EVEN WITH THE MOST "INNOCENT" Medicine.

Dear friend forget that this happen't because it will make you feel guilt for a long time, just forget it

but always remember NEVER play with medicines even if you might thing that is for a good purpose!

GET WELL SOON!